MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231416
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/ or require intervention include, but are not limited to endoleak and component migration.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2020 a patient underwent treatment of an abdominal aortic aneurysm and a left internal iliac aneurysm with gore® excluder® aaa and iliac branch endoprostheses.The procedure was completed and final angio showed no presence of leak.On (b)(6) 2020 a follow-up cta scan showed a leak into the aneurysm.Reportedly the trunk-ipsilateral leg component migrated distally and/or potentially infolded.Options including placement of an extension cuff, relining and endo anchor placement were discussed with the gore fsa.The gore fsa offered to support the reintervention, but the physician declined.The patient outcome is unknown.
 
Additional Manufacturer Narrative
H.6.Results code 1: 213: a review of the manufacturing records for the device verified the lot met all pre-release specifications.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2020 a patient underwent treatment of an abdominal aortic aneurysm and a left internal iliac aneurysm with gore® excluder® aaa and iliac branch endoprostheses.The procedure was completed and final angio showed no presence of leak.On (b)(6) 2020 a reintervention took place whereby a medtronic aortic extender was implanted which resolved the endoleak.Reportedly the medtronic representative stated there did not appear to be infolding in the gore device, but rather it had just slipped down, causing the type ia endoleak.
 
Additional Manufacturer Narrative
H.6.Conclusion code 1: 22: according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to endoleak and component migration.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9922267
Report Number3007284313-2020-00093
Device Sequence Number14235668
Product Code MIH
UDI-Device Identifier00733132622382
UDI-Public00733132622382
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Model NumberRLT231416
Device Catalogue NumberRLT231416
Device Lot Number20779607
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date04/08/2020
05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age76 YR